Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 14, NWS Philadelphia/Mount Holly

January 29, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 29, 2009, 3:08 PM EST. It took effect at Jan 30, 2009, 9:00 PM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2009, 3:08 PM EST (20:08 UTC)
In effect from
Jan 30, 2009, 9:00 PM EST
Expired
Jan 31, 2009, 7:45 PM EST
In force
23 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WHUS71 KPHI 292008
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EST THU JAN 29 2009

ANZ450>455-300915-
/O.NEW.KPHI.SC.Y.0014.090130T2300Z-090131T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
308 PM EST THU JAN 29 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, IN EFFECT FROM, 6 PM FRIDAY TO 6 AM EST SATURDAY.

A WEAK COLD FRONT WILL TRACK THROUGH THE COASTAL WATERS TOMORROW
NIGHT. ALTHOUGH LITTLE IF ANY PRECIPITATION IS EXPECTED WITH THE
FRONT, WINDS AND SEAS ARE STILL EXPECTED TO INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

KRUZDLO
7 follow-up statements
708 
WHUS71 KPHI 300935
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 AM EST FRI JAN 30 2009

ANZ430-431-302100-
/O.EXB.KPHI.SC.Y.0014.090131T0200Z-090131T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
435 AM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 PM EST SATURDAY. 

A COLD FRONT WILL CROSS THE COASTAL WATERS LATE TODAY OR EARLY
TONIGHT. WINDS BEHIND THE FRONT ARE EXPECTED TO INCREASE TO ADVISORY
CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-302100-
/O.EXT.KPHI.SC.Y.0014.090131T0200Z-090131T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
435 AM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
4 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM EST SATURDAY. 

A COLD FRONT WILL CROSS THE COASTAL WATERS LATE TODAY OR EARLY
TONIGHT. WINDS AND SEAS BEHIND THE FRONT ARE EXPECTED TO INCREASE
TO ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
950 
WHUS71 KPHI 302031
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EST FRI JAN 30 2009

ANZ450>455-310900-
/O.EXT.KPHI.SC.Y.0014.090131T0200Z-090201T0500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
331 PM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT EST SATURDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT EST SATURDAY NIGHT. 

A COLD FRONT WILL CROSS THE COASTAL WATERS THIS EVENING. WINDS
AND SEAS BEHIND THE FRONT ARE EXPECTED TO INCREASE TO ADVISORY
CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-310900-
/O.EXT.KPHI.SC.Y.0014.090131T0200Z-090201T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
331 PM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT EST SATURDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT EST SATURDAY NIGHT. 

A COLD FRONT WILL CROSS THE COASTAL WATERS THIS EVENING. WINDS
BEHIND THE FRONT ARE EXPECTED TO INCREASE TO ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KRUZDLO
664 
WHUS71 KPHI 310219
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EST FRI JAN 30 2009

ANZ450>455-311030-
/O.CON.KPHI.SC.Y.0014.000000T0000Z-090201T0500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
919 PM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT. 

THE COLD FRONT HAS CLEARED THE MARINE AREA. WINDS AND SEAS HAVE
INCREASED IN THE NORTHWEST FLOW BEHIND THE FRONT. AS THE HIGH
PRESSURE SYSTEM NEARS THE REGION LATER THIS WEEKEND, WINDS AND
SEAS WILL DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-311030-
/O.CON.KPHI.SC.Y.0014.000000T0000Z-090201T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
919 PM EST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT. 

THE COLD FRONT HAS CLEARED THE MARINE AREA. WINDS AND SEAS HAVE
INCREASED IN THE NORTHWEST FLOW BEHIND THE FRONT. AS THE HIGH
PRESSURE SYSTEM NEARS THE REGION LATER THIS WEEKEND, WINDS AND
SEAS WILL DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TFG
226 
WHUS71 KPHI 310918
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EST SAT JAN 31 2009

ANZ450>455-312300-
/O.EXT.KPHI.SC.Y.0014.000000T0000Z-090131T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 AM EST SAT JAN 31 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

THE WINDS AND SEAS THAT INCREASED BEHIND THE COLD FRONT THAT CROSSED
OUR AREA YESTERDAY WILL DIMINISH LATER TODAY AS HIGH PRESSURE MOVES
ACROSS TO OUR SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-312300-
/O.EXT.KPHI.SC.Y.0014.000000T0000Z-090131T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
418 AM EST SAT JAN 31 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

THE WINDS THAT INCREASED BEHIND THE COLD FRONT THAT CROSSED OUR
AREA YESTERDAY WILL DIMINISH LATER TODAY AS HIGH PRESSURE MOVES
ACROSS TO OUR SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
098 
WHUS71 KPHI 311535
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EST SAT JAN 31 2009

ANZ450>455-312300-
/O.CON.KPHI.SC.Y.0014.000000T0000Z-090131T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1035 AM EST SAT JAN 31 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

GUSTY NORTHWEST TO WEST WINDS AND HIGHER SEAS WILL GRADUALLY SUBSIDE
LATE THIS AFTERNOON AND EARLY THIS EVENING AS HIGH PRESSURE MOVES
TO OUR SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-312300-
/O.CON.KPHI.SC.Y.0014.000000T0000Z-090131T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1035 AM EST SAT JAN 31 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

GUSTY NORTHWEST TO WEST WINDS AND ROUGHER SEAS WILL GRADUALLY
SUBSIDE LATE THIS AFTERNOON AND EARLY THIS EVENING AS HIGH
PRESSURE MOVES TO OUR SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW/GORSE
941 
WHUS71 KPHI 312032
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EST SAT JAN 31 2009

ANZ430-431-452>455-312145-
/O.CAN.KPHI.SC.Y.0014.000000T0000Z-090131T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 PM EST SAT JAN 31 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE WINDS HAVE MOSTLY LOWERED BELOW ADVISORY CRITERIA, 25 TO 33
KNOTS, AND THIS IS EXPECTED TO CONTINUE TONIGHT. AS A RESULT, THE
ADVISORY HAS BEEN CANCELLED. THERE COULD BE A PERIOD OF NEAR
ADVISORY LEVEL WIND GUSTS ON SUNDAY.

$$

ANZ450-451-010100-
/O.EXT.KPHI.SC.Y.0014.000000T0000Z-090201T0100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
332 PM EST SAT JAN 31 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EST THIS
EVENING. 

WESTERLY WINDS WILL GUST TO ABOUT 25 KNOTS THROUGH EARLY THIS
EVENING, THEN DIMINISH SOME. THERE COULD BE A PERIOD OF NEAR
ADVISORY LEVEL WIND GUSTS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
276 
WHUS71 KPHI 010045
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EST SAT JAN 31 2009

ANZ450-451-010145-
/O.CAN.KPHI.SC.Y.0014.000000T0000Z-090201T0100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
745 PM EST SAT JAN 31 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 12:43 PM EST, 2 hours 25 minutes earlier.

Area forecast discussion, Jan 29, 12:43 PM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1241 AM EST THU JAN 29 2009

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE REGION THIS AFTERNOON AND
TONIGHT. THE UPPER LEVEL FLOW WILL HAVE SEVERAL DISTURBANCES
MOVING THROUGH WITH SOME LIGHT SHOWERS FROM TIME TO TIME THROUGH
FRIDAY. ANOTHER HIGH PRESSURE WILL BUILD OVER THE REGION SATURDAY
INTO MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
LOW PRESSURE NEAR THE CANADAIN MARITIMES CONTINUES TO MOVE AWAY
FROM THE REGION. AS THIS OCCURS, THE GUSTY NORTHWEST WINDS WILL
DIMINISH.

I'VE CONTINUED WITH THE PARTLY SUNNY NORTH AND MOSTLY SUNNY SOUTH
CONFIGURATION IN THE GRIDS FOR TODAY. REALLY THE ONLY ADJUSTMENT
THIS MORNING WAS TO TODAY'S TEMPERATURES WHERE THEY WERE LOWERED BY
A CATEGORY.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
TROUGH OVER THE GREAT LAKES SHARPENS US FRIDAY AS IT MOVES TO THE
OHIO VALLEY WITH A COLD SHOT OF -18 AIR AT 80H. AREA OF SNOW
SHOWERS REACHES INTO THE CENTER OF PENNSYLVANIA DURING THE DAY AND
FARTHER EAST FRIDAY NIGHT INTO SATURDAY. WILL JUST BRING THE
SHOWERS INTO THE NORTHERN HALF OF THE CFA AND LOW CHANCE AT THAT.
THE WINDS WILL BE GUSTY WHICH IS NOTHING NEW THIS WINTER SEASON
AND CONTINUE INTO SATURDAY. HIGHS ON FRIDAY IN THE LOWER 20S TO
NEAR 40 AND FRIDAY NIGHTS LOW FROM AROUND 10 TO THE MID 20S.
TEMPERATURES BELOW NORMAL LEADING UP TO A COLD JANUARY 2009.
DETAILS BELOW.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE SHARP UPPER TROUGH IS EAST OF THE REGION SATURDAY BUT STILL
WEAK BUT DEPARTING CYCLONIC FLOW. THE FLOW BECOMES ZONAL SATURDAY
NIGHT THEN BACKS TO THE SOUTH WEST IN RESPONSE TO A DIGGING SHORT
WAVE FROM NORTH OF MINNESOTA. THE SURFACE HIGH OFF THE EAST COAST
BEGINS TO BRING SOME LOW LEVEL MOISTURE INTO THE WEST GULF COAST
AS THE TROUGH CONTINUES TO DIG INTO THE CENTRAL PLAINS. ALREADY
THERE IS A CONNECTION WITH THE MOISTURE STREAMING INTO THE
TENNESSEE VALLY WITH THAT OVER THE OHIO VALLEY AS A COLD FRONT
TAKES SHAPE. AT THE BOTTOM OF THE TROUGH, A LOW FORMS AND TRACKS
TO THE NORTHEAST WITH THE GFS TAKING IT TO THE S.C. COAST AND THE
EURO INTERIOR GEORGIA. IN ANY EVENT, I JUST LOOKED AT STORMS
DEVELOPMENT SINCE 2000 FOR CLASSIC N.C. LOWS WHICH BECOME STRONG
NOR'EASTERS AND DIDN'T FIND ANY. HOWEVER, THERE WERE TWO STORMS
WHERE GULF LOWS MOVED TOWARD N.C. BUT THEY RAPIDLY MOVED
NORTHEAST. IN THIS CASE, GFS AND EURO A BIG DIFFERENCE IN THE
SOLUTION AROUND THE 132 HOUR. THE EURO HAS THE LOW OVER WEST
VA/OHIO BORDER WHILE THE GFS IS 590 EAST NORTH OF IT NEAR MORICHES
LONG ISLAND. QUITE A DIFFERENCE AND NEEDLESS TO SAY WE BETTER WAIT
FOR A FEW MORE RUNS. HOWEVER, WHATEVER THE SOLUTION, THERE WILL BE
ONE TREMENDOUS BAROCLINIC ZONE DEVELOPING WITH THE POTENTIAL FOR A
MAJOR SNOW STORM FOR PARTS OF THE NORTHEAST EARLY NEXT WEEK AND A
LITTLE STORMY FOR THE COASTAL AREAS.

AT THIS TIME HOWEVER, JUST GOING TO PLAY IT AS IS WITH THE
FORECAST THROUGH THE LONG TERM PERIOD. FINE TUNING WILL OCCUR
OVER THE NEXT FEW DAYS. SO, I MISSED THIS STORM OF ICE AND SNOW,
BUT I'LL POSSIBLY BE PUTTING UP WATCHES/WARNINGS/ADVISORIES WITH
THE NEXT ONE.

TEMPERATURES FOR THE END OF JANUARY WILL BE BELOW NORMAL, THEN
SPIKE TO ABOVE SUNDAY AND MONDAY BEFORE TAKING ANOTHER DIP TUESDAY
THROUGH MID WEEK.

SEE YA

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SKIES REMAIN MOSTLY CLEAR THIS AFTERNOON AND WILL CONTINUE TO DO SO
FOR MOST OF THE TERMINALS THROUGH THIS EVENING. THERE COULD BE A
SMALL INCREASE IN HIGHER LEVEL CLOUDS JUST ABOUT EVERYWHERE
OVERNIGHT AND EVEN SOME STRATOCUMULUS SPILLING INTO KRDG AND KABE.
BUT, IN THE END, WE'RE LOOKING AT A VFR OVERNIGHT PERIOD.

FOR THE REMAINDER OF THE TAF PERIOD, CLOUDS WILL LOWER AND THICKEN
AS THE DAY PROGRESSES TOMORROW. WINDS SHOULD INCREASE AS WELL. A
FLURRY OR SNOW SHOWER CAN'T BE RULED EITHER LATE IN THE DAY. THIS IS
ALL IN RESPONSE TO AN APPROACHING FRONT.

THE GFS AND MAV STAT GUIDANCE WAS FOLLOWED MORE CLOSELY THIS
AFTERNOON COMPARED TO THE WRF/ETA GUIDANCE. JUST TO THROW IT OUT
THERE, THE ETA STAT GUIDANCE BURIES THE REGION IN LOW CLOUDS SHORTLY
BEFORE AND AROUND DAYBREAK TOMORROW. AFTER DISCUSSION WITH THE CWSU
AND OKX, WE CAN'T JUSTIFY THE SOLUTION. YES THE LOW LEVEL MOISTURE
IS CURRENTLY PRESENT OVER THE OHIO VALLEY, BUT WE DON'T THINK A WEAK
WESTERLY FLOW HAS THE ABILITY TO ADVECT IT OVER THE TERMINALS. WE
DON'T SEE HIGH DEW POINT AIR GETTING IN HERE BY DAYBREAK EITHER. SO
WE'RE NOT EXPECTING CONDITIONS(WARM AIR OVER SNOW) LIKE WE HAD
YESTERDAY.

OUTLOOK...
HIGH PRESSURE IS EXPECTED THIS WEEKEND. OUR NEXT WEATHER MAKER COULD
BE A LOW PRESSURE SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES
ON MONDAY NIGHT AND TUESDAY. THIS SYSTEM WILL LIKELY BRING
PRECIPITATION WITH REDUCED CIGS AND VSBYS TO ALL THE TERMINALS.

&&

.MARINE...
THE LOW PRESSURE SYSTEM THAT BROUGHT YESTERDAYS INCLEMENT WEATHER
IS MOVING THROUGH THE THE CANADIAN MARITIMES THIS MORNING. THE
PRESSURE GRADIENT ON THE BACKSIDE OF THE STORM IS WEAKENING AND
WILL CONTINUE TO DO SO THROUGH THE MORNING HOURS. WITH THAT SAID,
THE SMALL CRAFT ADVISORY FOR THE OCEAN WATERS WAS ALLOWED TO
EXPIRE.

HIGH PRESSURE WILL TAKE OVER THIS AFTERNOON AND TONIGHT. LOW
PRESSURE ASSOCIATED WITH AN UPPER TROUGH WILL DRAG A SECONDARY
COLD FRONT ACROSS THE AREA TOMORROW NIGHT. WINDS AND SEAS MAY
APPROACH OR REACH SMALL CRAFT ADVISORY CONDITIONS LATE TOMORROW
NIGHT INTO SATURDAY. HIGH PRESSURE WILL THEN TAKE OVER LATER
SATURDAY INTO MONDAY. LOW PRESSURE IS THEN FORECAST TO MOVE
NORTHEAST FROM THE GULF COAST STATES MONDAY NIGHT AND TUESDAY.
DEPENDING ON THE TRACK AND INTENSITY OF THIS SYSTEM, WE COULD SEE
ANOTHER ROUND OF ADVISORIES OR WARNINGS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...EBERWINE
NEAR TERM...KRUZDLO
SHORT TERM...EBERWINE
LONG TERM...EBERWINE
AVIATION...KRUZDLO
MARINE...KRUZDLO/RPW
Hazardous weather outlook, Jan 29, 10:09 AM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 AM EST THU JAN 29 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-301515-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1009 AM EST THU JAN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LARGE STORM IS FORECAST TO DEVELOP OVER THE GULF COAST ON MONDAY
AND MOVE NORTHEAST TOWARD THE REGION. THERE IS NO CONSENSUS ON THE
PRECIPITATION TYPE AT THIS TIME BUT IT COULD TURN INTO A MESSY ONE
FOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-301515-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1009 AM EST THU JAN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LARGE STORM IS FORECAST TO DEVELOP OVER THE GULF COAST ON MONDAY
AND MOVE NORTHEAST TOWARD THE REGION. THERE IS NO CONSENSUS ON THE
PRECIPITATION TYPE AT THIS TIME BUT IT COULD TURN INTO A MESSY ONE
FOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-301515-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1009 AM EST THU JAN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LARGE STORM IS FORECAST TO DEVELOP OVER THE GULF COAST ON MONDAY
AND MOVE NORTHEAST TOWARD THE REGION. THERE IS NO CONSENSUS ON THE
PRECIPITATION TYPE AT THIS TIME BUT IT COULD TURN INTO A MESSY ONE
FOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.